Altmetric

Universal Dissipation Scaling for Nonequilibrium Turbulence

File Description SizeFormat 
Physical Review Letters_108_21_2012.pdfPublished version360.51 kBAdobe PDFView/Open
Title: Universal Dissipation Scaling for Nonequilibrium Turbulence
Authors: Valente, PC
Vassilicos, JC
Item Type: Journal Article
Issue Date: 18-May-2012
URI: http://hdl.handle.net/10044/1/14738
DOI: http://dx.doi.org/10.1103/PhysRevLett.108.214503
ISSN: 0031-9007
Publisher: AMER PHYSICAL SOC
Journal / Book Title: PHYSICAL REVIEW LETTERS
Volume: 108
Issue: 21
Copyright Statement: © 2012 American Physical Society
Publication Status: Published
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx